# SDR HEEA0015890

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N104PH
- Make and model: Bell 206B-3
- Aircraft serial: 3622
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721113
- Condition: Malfunctioned
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR INTERMITTENTLY STICKS IN EXTENDED POSITION.
